Projectivity of pure ideals
Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), pp. 289-304.
@article{RSMUP_1983__69__289_0,
     author = {De Marco, G.},
     title = {Projectivity of pure ideals},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {289--304},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     zbl = {0543.13004},
     mrnumber = {717003},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1983__69__289_0/}
}
TY  - JOUR
AU  - De Marco, G.
TI  - Projectivity of pure ideals
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1983
DA  - 1983///
SP  - 289
EP  - 304
VL  - 69
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1983__69__289_0/
UR  - https://zbmath.org/?q=an%3A0543.13004
UR  - https://www.ams.org/mathscinet-getitem?mr=717003
LA  - en
ID  - RSMUP_1983__69__289_0
ER  - 
%0 Journal Article
%A De Marco, G.
%T Projectivity of pure ideals
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1983
%P 289-304
%V 69
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1983__69__289_0
De Marco, G. Projectivity of pure ideals. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), pp. 289-304. http://archive.numdam.org/item/RSMUP_1983__69__289_0/

[B 1] N. Bourbaki, Algèbre, Chapt. 2, Hermann, Paris, 1961. | MR

[B 2] N. Bourbaki, Algèbre commutative, Chapt. 1-7, Hermann, Paris, 1961.

[Bk1] R. Bkouche, Couples spectraux et faisceaux associés. Application aux anneaux de fonctions, Bull. Soc. Math. France, 98 (1970), pp. 253-295. | Numdam | MR | Zbl

[Bk2] R. Bkouche, Pureté, mollesse et paracompacité, C. R. Acad. Sc. Paris, 270 (22 juin 1970), Série A, pp. 1653-1655. | MR | Zbl

[Br 1] J.G. Brookshear, Projective ideals in rings of continuous functions, Pac. J. of Math., 71, no. 2 (1977), pp. 313-333. | MR | Zbl

[Br 2] J.G. Brookshear, On projective prime ideals in C(X), Proc. Amer. Math. Soc., 69 (1978), pp. 203-204. | MR | Zbl

[D1] G. De Marco, On the countably generated z-ideals of C(X), Proc. Amer. Math. Soc., 31 (1972), pp. 574-576. | MR | Zbl

[D2] G. De Marco, A characterization of C(X) for X strongly paracompact (or paracompact), Symposia Mathematica, 21 (1977), pp. 547-554. | MR | Zbl

[DO] G. De Marco - A. Orsatti, Commutative rings in which every prime ideal is contained in a unique maximal ideal, Proc. Amer. Math. Soc., 30 (1971), pp. 549-566. | MR | Zbl

[F] D. Fieldhouse, Aspect of purity, Lecture Notes in Pure and Applied Mathematics, 7 (1974), pp. 185-196. | MR | Zbl

[FGL] Fine - Gillman - Lambek, Rings of quotients of rings of functions, McGill University Press, Montreal, 1965. | Zbl

[HJ] M. Henriksen - D.G. Johnson, On the structure of a class of archimedean lattice ordered algebras, Fund. Math. M. (1961), pp. 73-94. | MR | Zbl

[GJ] L. Gillman - M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. | MR | Zbl

[K] I. Kaplansky, Projective modules, Ann. of Math., 68 (1958), pp. 372-377. | MR | Zbl

[L1] D. Lazard, Disconnexitès des spectres d'anneaux et des preschèmas, Bull. Soc. Math. France, 95 (1967), pp. 95-108. | Numdam | MR | Zbl

[L2] D. Lazard, Autour de la platitude, Bull. Soc. Math. France, 67 (1969), pp. 81-128. | Numdam | MR | Zbl

[V] V. Vasconcelos, Finiteness in projective ideals, J. of Alg., 25 (1973), pp. 269-278. | MR | Zbl